Items where Author / Artist / Editor is "Robinson, James C."

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Olson, Eric J., Robinson, James C. and Sharples, Nicholas (2016) Generalised Cantor sets and the dimension of products. Mathematical Proceedings of the Cambridge Philosophical Society, 160 (1). pp. 51-75. ISSN 0305-0041 (doi:10.1017/S0305004115000584)

This list was generated on Fri Oct 18 05:13:23 2019 BST.